# SDR SWIA200515080

- Difficulty date: May 24, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,307 hours, 6,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAPS FAIL IN 20 DEGREE POSITION UPON TAKEOFF.  RIGGED LEFT BPSU IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
